Search - Archive ouverte HAL Access content directly

Filter your results

971 Results
Image document

The role of duplications in the evolution of genomes highlights the need for evolutionary-based approaches in comparative genomics

Anthony Levasseur , Pierre Pontarotti
Biology Direct, 2011, 18 (6), pp.11. ⟨10.1186/1745-6150-6-11⟩
Journal articles hal-02645551v1

On the effect of polydispersity and rotation on the Brinkman force induced by a cloud of particles on a viscous incompressible flow

Matthieu Hillairet , Ayman Moussa , Franck Sueur
Kinetic & Related Models, 2019, 12 (4), pp.681-701. ⟨10.3934/krm.2019026⟩
Journal articles hal-02483822v1
Image document

A DECOUPLED STAGGERED SCHEME FOR THE SHALLOW WATER EQUATIONS

Raphaèle Herbin , Jean-Claude Latché , Youssouf Nasseri , Nicolas Therme
2019
Preprints, Working Papers, ... hal-02163454v1
Image document

A TIGHTNESS CRITERION FOR RANDOM FIELDS, WITH APPLICATION TO THE ISING MODEL

Marco Furlan , Jean-Christophe Mourrat
2017
Preprints, Working Papers, ... hal-01615515v1
Image document

From locally conformally Kähler to bi-hermitian structures on non-Kähler complex surfaces

Vestislav Apostolov , Michael Bailey , Georges Dloussky
2014
Preprints, Working Papers, ... hal-01067240v1

A finite element penalty-projection method for incompressible flows

M. Jobelin , C. Lapuerta , J.-C. Latché , Ph. Angot , B. Piar et al.
Journal of Computational Physics, 2006, 217 (2), pp.502-518. ⟨10.1016/j.jcp.2006.01.019⟩
Journal articles istex hal-03029099v1
Image document

Existence and uniqueness of the electric potential profile in the edge of tokamak plasmas when constrained by the plasma-wall boundary physics

C Negulescu , A Nouri , Ph Ghendrih , Y Sarazin
Kinetic and Related Models , 2008
Journal articles hal-03559459v1

On the Dirichlet problem for asymmetric zero-range process on increasing domains

Amine Asselah
2003
Preprints, Working Papers, ... hal-00011248v1
Image document

Some regularity results for anisotropic motion of fronts

Cyril Imbert
Differential and integral equations, 2002, 15 (10), pp.1263-1271
Journal articles hal-00176521v1
Image document

Disques analytiques et problèmes au bord en géométries complexe et presque complexe

Léa Blanc-Centi
Mathématiques [math]. Université de Provence - Aix-Marseille I, 2006. Français. ⟨NNT : ⟩
Theses tel-00139726v1
Image document

Penalization approach of semi-linear symmetric hyperbolic problems with dissipative boundary conditions

Bruno Fornet , Olivier Guès
2007
Preprints, Working Papers, ... hal-00160777v2
Image document

$\R$-trees and laminations for free groups II: The dual lamination of an $\R$-tree

Thierry Coulbois , Arnaud Hilion , Martin Lustig
Proceedings of the London Mathematical Society, 2008, 78, pp.737-754
Journal articles hal-00130239v2
Image document

Convergence of linear finite elements for diffusion equations with measure data

Thierry Gallouët , Raphaele Herbin
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2004, vol. 338, issue 1, pp 81-84
Journal articles hal-00003437v1
Image document

Global solution and smoothing effect for a non-local regularization of an hyperbolic equation

Jerome Droniou , Thierry Gallouët , Julien Vovelle
Journal of Evolution Equations, 2003, 3 (3), pp.499-521. ⟨10.1007/s00028-003-0503-1⟩
Journal articles hal-00003438v1

Symmetries of partial differential equations

Hervé Gaussier , Joel Merker
Journal of the Korean Mathematical Society, 2003, 40, pp.no. 3, 517-561
Journal articles hal-00003404v1

Study of the formal CR reflection mapping

Joel Merker
2000
Preprints, Working Papers, ... hal-00003407v1

Propagation of analyticity for essentially finite C^infty-smooth CR mappings

Joel Merker
Manuscripta mathematica, 2004, 115, pp.no. 3, 313-338
Journal articles hal-00003408v1

Sur l'application de symétrie CR formelle

Joel Merker
2000
Preprints, Working Papers, ... hal-00003410v1
Image document

Itération et fractales dynamiques

Joel Merker
2002
Preprints, Working Papers, ... hal-00003413v1
Image document

Global minimality of generic manifolds and holomorphic extendibility of CR functions

Joel Merker
1993
Preprints, Working Papers, ... hal-00003369v1
Image document

Gradient estimates for elliptic regularizations of semilinear parabolic and degenerate elliptic equations

Henri Berestycki , Francois Hamel
Communications in Partial Differential Equations, 2005, pp.139
Journal articles hal-00003738v1
Image document

On the controllability of linear parabolic equations with an arbitrary control location for stratified media

Assia Benabdallah , Yves Dermenjian , Jérôme Le Rousseau
Comptes rendus hebdomadaires des séances de l'Académie des sciences, 2007, 344 (6), pp.357-362. ⟨10.1016/j.crma.2007.01.012⟩
Journal articles hal-00132289v1
Image document

Couches limites semilinéaires

Franck Sueur
2004
Preprints, Working Papers, ... hal-00002138v1
Image document

Almost complex structures on the cotangent bundle

Florian Bertrand
2006
Preprints, Working Papers, ... hal-00005797v3

On the production of dissipation through the interaction of forced oscillating waves in fluid dynamics

Christophe Cheverry , Aurélien Klak
Analysis and Applications, 2014, 12 (1), pp.1-61. ⟨10.1142/S0219530513500231⟩
Journal articles hal-00951252v1

Some spectral and geometric aspects of countable groups

Alexander Bendikov , Barbara Bobikau , Christophe Pittet
Random Walks, Boundaries and Spectra, 64, Springer Basel AG, pp.227-234, 2011, Progress in Probability, 978-3-0346-0243-3. ⟨10.1007/978-3-0346-0244-0_12⟩
Book sections istex hal-01305041v1

Singular solutions of Hessian fully nonlinear elliptic equations

Nikolai Nadirashvili , Serge Vlăduţ
Advances and Applications in Discrete Mathematics, 2011, 228 (3), pp.1718--1741. ⟨10.1016/j.aim.2011.06.030⟩
Journal articles hal-01335001v1
Image document

Rate matrices for analyzing large families of protein sequences

Claudine Devauchelle , Alex Grossmann , Alain Hénaut , Matthias Holschneider , Monique Monnerot et al.
Journal of Computational Biology, 2004, 8 (4), pp.381-399. ⟨10.1089/106652701752236205⟩
Journal articles hal-01300316v1
Image document

Monotonicité des fonctions extrémales pour les inégalités de type Sobolev logarithmiques en dimension 1

Laurent Miclo
Séminaire de Probabilités, 2009, 42, pp.103-130
Journal articles hal-00019571v1
Image document

A 3D DISCRETE DUALITY FINITE VOLUME METHOD FOR NONLINEAR ELLIPTIC EQUATIONS

Yves Coudière , Florence Hubert
Algorithmy 2009, Mar 2009, Podbanske, Slovakia. pp.51--60
Conference papers hal-00356879v1